logo image

Strength

Ambiflam Ibuprofen 400mg, Paracetamol
500mg,

Volume

10x22

Presentation

Ambiflam TAB

Price*

286.00

Ambiflam from Affy Pharma contains Paracetamol + Ibuprofen

More vital info on Ambiflam’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.